# SDR FDEA202304230744

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA3209505
- Part serial: UK
- Condition: Damaged
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O

## Discrepancy

MAIN DECK,FLOOR BOARD 273 JF HAS DAMAGED AND MISSING INSERTS. FABRICATED NEW FLOOR PANEL 273JF  PER SRZ-25-005,REV R. MAJOR REPAIR.
